Alert archive / Michigan / Small Craft Advisories in 2021

Small Craft Advisory 110, NWS Grand Rapids, MI

December 19, 2021

NWS Grand Rapids, MI issued this small craft advisory at Dec 19, 2021, 3:55 AM EST. It took effect at Dec 19, 2021, 8:00 PM EST. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Dec 19, 2021, 3:55 AM EST (08:55 UTC)
In effect from
Dec 19, 2021, 8:00 PM EST
Expired
Dec 21, 2021, 2:15 AM EST
In force
30 hr
Issued by
NWS Grand Rapids, MI

The text

As transmitted.

869 
WHUS73 KGRR 190855
MWWGRR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Grand Rapids MI
355 AM EST Sun Dec 19 2021

LMZ849-192100-
/O.NEW.KGRR.GL.W.0024.211220T0100Z-211220T1200Z/
Pentwater to Manistee MI-
355 AM EST Sun Dec 19 2021

...GALE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 7 AM EST
MONDAY...

* WHAT...Southwest winds 15 to 25 knots with gusts up to 35 
  knots and waves 7 to 10 feet expected.

* WHERE...Pentwater to Manistee MI.

* WHEN...From 8 PM this evening to 7 AM EST Monday.

* IMPACTS...Strong winds will cause hazardous waves which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ844>848-192100-
/O.NEW.KGRR.SC.Y.0110.211220T0100Z-211221T1200Z/
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-
355 AM EST Sun Dec 19 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 7 AM
EST TUESDAY...

* WHAT...Southwest winds 15 to 25 knots with gusts up to 30 knots
  and waves 6 to 9 feet expected.

* WHERE...St Joseph to Pentwater.

* WHEN...From 8 PM this evening to 7 AM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
9 follow-up statements
879 
WHUS73 KGRR 191703
MWWGRR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Grand Rapids MI
1203 PM EST Sun Dec 19 2021

LMZ849-200115-
/O.CON.KGRR.GL.W.0024.211220T0100Z-211220T1200Z/
Pentwater to Manistee MI-
1203 PM EST Sun Dec 19 2021

...GALE WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 7 AM
EST MONDAY...

* WHAT...Southwest winds increasing to 35 knot gales this evening
  and continuing overnight. Waves 7 to 10 feet expected.

* WHERE...Pentwater to Manistee MI.

* WHEN...From 8 PM this evening to 7 AM EST Monday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ844>848-200115-
/O.CON.KGRR.SC.Y.0110.211220T0100Z-211221T1200Z/
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-
1203 PM EST Sun Dec 19 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 7 AM EST TUESDAY...

* WHAT...West winds 15 to 25 knots with gusts up to 30 knots and 
  waves 6 to 9 feet expected.

* WHERE...St Joseph to Pentwater.

* WHEN...From 8 PM this evening to 7 AM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

DUKE
610 
WHUS73 KGRR 192040
MWWGRR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Grand Rapids MI
340 PM EST Sun Dec 19 2021

LMZ848-200445-
/O.UPG.KGRR.SC.Y.0110.211220T0100Z-211221T1200Z/
/O.EXB.KGRR.GL.W.0024.211220T0100Z-211220T1500Z/
Whitehall to Pentwater MI-
340 PM EST Sun Dec 19 2021

...GALE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 10 AM EST
MONDAY...

* WHAT...Southwest winds increasing to 35 knots gales tonight and
  continuing into Monday morning. Waves 7 to 10 feet expected.

* WHERE...Whitehall to Pentwater MI.

* WHEN...From 8 PM this evening to 10 AM EST Monday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...Winds and waves peak after midnight and
  through around daybreak on Monday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ849-200445-
/O.EXT.KGRR.GL.W.0024.211220T0100Z-211220T1500Z/
Pentwater to Manistee MI-
340 PM EST Sun Dec 19 2021

...GALE WARNING NOW IN EFFECT FROM 8 PM THIS EVENING TO 10 AM EST
MONDAY...

* WHAT...Southwest winds increasing to 35 knots gales tonight and
  continuing into Monday morning. Waves 7 to 10 feet expected.

* WHERE...Pentwater to Manistee MI.

* WHEN...From 8 PM this evening to 10 AM EST Monday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ844>847-200445-
/O.CON.KGRR.SC.Y.0110.211220T0100Z-211221T1200Z/
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
340 PM EST Sun Dec 19 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 7 AM EST TUESDAY...

* WHAT...West winds 15 to 25 knots with gusts up to 30 knots and 
  waves 5 to 8 feet expected.

* WHERE...St Joseph to Whitehall.

* WHEN...From 8 PM this evening to 7 AM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

DUKE
376 
WHUS73 KGRR 200458
MWWGRR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Grand Rapids MI
1158 PM EST Sun Dec 19 2021

LMZ848-849-201300-
/O.CON.KGRR.GL.W.0024.000000T0000Z-211220T1500Z/
Whitehall to Pentwater MI-Pentwater to Manistee MI-
1158 PM EST Sun Dec 19 2021

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST MONDAY...

* WHAT...Southwest winds 20 to 30 knots with gusts up to 40 
  knots and waves 7 to 10 feet.

* WHERE...Whitehall to Manistee.

* WHEN...Until 10 AM EST Monday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ844>847-201300-
/O.CON.KGRR.SC.Y.0110.000000T0000Z-211221T1200Z/
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
1158 PM EST Sun Dec 19 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
TUESDAY...

* WHAT...West winds 15 to 25 knots with gusts up to 30 knots and 
  waves 6 to 9 feet.

* WHERE...St Joseph to Whitehall.

* WHEN...Until 7 AM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
466 
WHUS73 KGRR 200845
MWWGRR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Grand Rapids MI
345 AM EST Mon Dec 20 2021

LMZ848-849-201500-
/O.CON.KGRR.GL.W.0024.000000T0000Z-211220T1500Z/
Whitehall to Pentwater MI-Pentwater to Manistee MI-
345 AM EST Mon Dec 20 2021

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING...

* WHAT...Southwest winds 20 to 30 knots with gusts up to 40 
  knots and waves 7 to 10 feet.

* WHERE...Whitehall to Manistee.

* WHEN...Until 10 AM EST this morning.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...A small craft advisory will be needed after
  this gale warning expires.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ844>847-201700-
/O.CON.KGRR.SC.Y.0110.000000T0000Z-211221T1200Z/
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
345 AM EST Mon Dec 20 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
TUESDAY...

* WHAT...West winds 15 to 25 knots with gusts up to 30 knots and 
  waves 5 to 8 feet.

* WHERE...St Joseph to Whitehall.

* WHEN...Until 7 AM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
329 
WHUS73 KGRR 201204
MWWGRR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Grand Rapids MI
704 AM EST Mon Dec 20 2021

LMZ845>847-202015-
/O.UPG.KGRR.SC.Y.0110.000000T0000Z-211221T1200Z/
/O.EXA.KGRR.GL.W.0024.000000T0000Z-211220T1500Z/
South Haven to Holland MI-Holland to Grand Haven MI-
Grand Haven to Whitehall MI-
704 AM EST Mon Dec 20 2021

...GALE WARNING IN EFFECT UNTIL 10 AM EST THIS MORNING...

* WHAT...Southwest winds 20 to 25 knots with gale gusts to 35 
  knots and waves 6 to 9 feet.

* WHERE...South Haven to Whitehall.

* WHEN...Until 10 AM EST this morning.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ848-849-201500-
/O.CON.KGRR.GL.W.0024.000000T0000Z-211220T1500Z/
Whitehall to Pentwater MI-Pentwater to Manistee MI-
704 AM EST Mon Dec 20 2021

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING...

* WHAT...Southwest winds 20 to 25 knots with gale gusts up to 35 
  knots and waves 7 to 9 feet.

* WHERE...Whitehall to Manistee.

* WHEN...Until 10 AM EST this morning.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ844-202015-
/O.CON.KGRR.SC.Y.0110.000000T0000Z-211221T1200Z/
St Joseph to South Haven MI-
704 AM EST Mon Dec 20 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
TUESDAY...

* WHAT...West winds 10 to 20 knots with gusts up to 25 knots and 
  waves 3 to 7 feet.

* WHERE...St Joseph to South Haven MI.

* WHEN...Until 7 AM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
668 
WHUS73 KGRR 201457
MWWGRR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Grand Rapids MI
957 AM EST Mon Dec 20 2021

LMZ845>849-202300-
/O.EXP.KGRR.GL.W.0024.000000T0000Z-211220T1500Z/
/O.EXB.KGRR.SC.Y.0110.211220T1500Z-211221T1200Z/
South Haven to Holland MI-Holland to Grand Haven MI-
Grand Haven to Whitehall MI-Whitehall to Pentwater MI-
Pentwater to Manistee MI-
957 AM EST Mon Dec 20 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST TUESDAY...
...GALE WARNING WILL EXPIRE AT 10 AM EST THIS MORNING...

* WHAT...Northwest winds to 30 knots and waves 5 to 8 feet 
  expected.

* WHERE...South Haven to Manistee.

* WHEN...Until 7 AM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...A few gusts near gale force are still
  possible through Noon, otherwise winds will gradually lessen
  through the afternoon. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ844-202300-
/O.CON.KGRR.SC.Y.0110.000000T0000Z-211221T1200Z/
St Joseph to South Haven MI-
957 AM EST Mon Dec 20 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
TUESDAY...

* WHAT...West winds 15 to 25 knots and waves 3 to 5 feet.

* WHERE...St Joseph to South Haven MI.

* WHEN...Until 7 AM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
093 
WHUS73 KGRR 202047
MWWGRR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Grand Rapids MI
347 PM EST Mon Dec 20 2021

LMZ844>849-210500-
/O.CON.KGRR.SC.Y.0110.000000T0000Z-211221T1200Z/
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
347 PM EST Mon Dec 20 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
TUESDAY...

* WHAT...Northwest winds 15 to 25 knots and waves 3 to 6 feet.

* WHERE...St Joseph to Manistee.

* WHEN...Until 7 AM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
012 
WHUS73 KGRR 210221
MWWGRR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Grand Rapids MI
921 PM EST Mon Dec 20 2021

LMZ844-210330-
/O.CAN.KGRR.SC.Y.0110.000000T0000Z-211221T1200Z/
St Joseph to South Haven MI-
921 PM EST Mon Dec 20 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds and waves have diminished and the advisory is cancelled.

$$

LMZ845>849-210800-
/O.EXT.KGRR.SC.Y.0110.000000T0000Z-211221T0800Z/
South Haven to Holland MI-Holland to Grand Haven MI-
Grand Haven to Whitehall MI-Whitehall to Pentwater MI-
Pentwater to Manistee MI-
921 PM EST Mon Dec 20 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM EST TUESDAY...

* WHAT...Northwest wind gusts to 25 knots and waves 3 to 5 feet.

* WHERE...South Haven to Manistee.

* WHEN...Until 3 AM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
135 
WHUS73 KGRR 210715
MWWGRR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Grand Rapids MI
215 AM EST Tue Dec 21 2021

LMZ845>849-210815-
/O.CAN.KGRR.SC.Y.0110.000000T0000Z-211221T0800Z/
South Haven to Holland MI-Holland to Grand Haven MI-
Grand Haven to Whitehall MI-Whitehall to Pentwater MI-
Pentwater to Manistee MI-
215 AM EST Tue Dec 21 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

The winds and waves have fallen to under hazardous levels.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this small craft advisory went out at Dec 19, 3:30 AM EST, 25 minutes earlier.

Area forecast discussion, Dec 19, 3:30 AM EST, 25 minutes before
Area Forecast Discussion
National Weather Service Grand Rapids MI
330 AM EST Sun Dec 19 2021

LATEST UPDATE...
Discussion/Marine

.DISCUSSION...(Today through next Saturday)
Issued at 330 AM EST Sun Dec 19 2021

The trickiest part of today's forecast is the cloud cover. Most
models show at least a period of unsaturated low levels and weak
subsidence which makes sense given the ridge moving through,
however clouds across the Lower Peninsula redeveloped overnight,
perhaps via some moisture contribution from northern Lake Michigan
but there is a patchwork of stratus in the states to our south
and west without help from the Great Lakes. On the other hand,
there is some clearing in central Wisconsin and the U.P., and that
drier air drifting toward Lower Michigan may provide us with some
sun. On the other other hand, it usually pays to lean toward
clouds this time of year whenever the low levels are expected to
be fairly moist without strong subsidence. Will go mostly cloudy
today near Lake Michigan where there could be some occasional
flurries, and partly cloudy farther east.

Monday will have breezy southwest winds with gusts over 30 mph
given the tight pressure gradient between the high to our east and
the low to our north. Precipitation should stay in northern
Michigan and the cold front should pass through dry Monday evening
in our part of the state.

Another shortwave trough and low passes through northern Michigan
Tuesday evening, and some light snow is possible down to the
central lower peninsula.

Late in the week, the pattern across the CONUS will feature a high
degree of baroclinicity (colder than normal in the northwest and
warmer than normal in the south) and a strong upper-level jet
streak will consolidate and extend coast to coast from WSW to ENE.
This is a recipe for unsettled and potentially volatile weather
for Michigan from Christmas and into the following week. Most
ECMWF and an increasing number of GFS ensemble members are
bringing warm advection and temperatures in the 40s for Friday and
a pretty good chance of rain by evening. The spread in temperature
guidance for Christmas is still very high and depends on the
evolution of the developing low in the region and if/when a cold
front passes through. Some impacts to travel conditions are
possible around Christmas, more likely for those heading up
north but details at this point are far from resolved.

&&

.AVIATION...(For the 06Z TAFS through 06Z Sunday night)
Issued at 105 AM EST Sun Dec 19 2021

Clouds have filled back in and ceilings range from VFR to MVFR on
either side of the 3000 ft level. While there may be some
occasional scattering out of the clouds at times, relative
humidity will remain fairly high in the 2000 to 3500 ft layer for
much of the day so any bit of uplift may cause clouds to form
again. Will keep the TAFs a little pessimistic with MVFR ceilings
though there will probably be an assortment of VFR and MVFR across
the area, prone to local changes. Winds from the southwest this
afternoon may bring a brief period of lake-effect snow showers
into Muskegon.

&&

.MARINE...
Issued at 330 AM EST Sun Dec 19 2021

Winds and waves have diminished early this morning so the small
craft advisory is done for now. A new advisory or gale warning
will be needed starting Sunday evening. Southwest gales will be
more likely around Ludington and to the north during the early
hours of Monday. Winds and waves will remain hazardous to small
craft until Tuesday morning, then again Tuesday night.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...None.
LM...Gale Warning from 8 PM this evening to 7 AM EST Monday for
     LMZ849.

     Small Craft Advisory from 8 PM this evening to 7 AM EST Tuesday
     for LMZ844>848.

&&

DISCUSSION...CAS
AVIATION...CAS
MARINE...CAS
Hazardous weather outlook, Dec 19, 3:50 AM EST, 5 minutes before
Hazardous Weather Outlook
National Weather Service Grand Rapids MI
350 AM EST Sun Dec 19 2021

MIZ037>040-043>046-050>052-056>059-064>067-071>074-200900-
Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-Isabella-Muskegon-
Montcalm-Gratiot-Ottawa-Kent-Ionia-Clinton-Allegan-Barry-Eaton-
Ingham-Van Buren-Kalamazoo-Calhoun-Jackson-
350 AM EST Sun Dec 19 2021

This hazardous weather outlook is for portions of southwest Lower
Michigan.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

LMZ844>849-200900-
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
350 AM EST Sun Dec 19 2021

This hazardous weather outlook is for portions of southwest Lower
Michigan.

.DAY ONE...Today and Tonight

Conditions on Lake Michigan will become hazardous to small craft
tonight. Gales are possible near and north of Ludington.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Conditions on Lake Michigan will remain hazardous to small craft
through Monday night. Additional hazardous conditions are likely
Tuesday night into Wednesday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 19, 3:55 AM ESTGale WarningGRR30 hr

Nearby

Small Craft Advisories in Michigan, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.